The Billingsley dimension of saturated sets

  • Helmut Cajar
Part of the Lecture Notes in Mathematics book series (LNM, volume 892)


Limit Point Sequence Space Hausdorff Dimension Distribution Measure Connected Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    A. Baker, W. M. Schmidt: Diophantine approximation and Hausdorff dimension. Proc. London Math. Soc. 21 (1970), 1–11.MathSciNetzbMATHCrossRefGoogle Scholar
  2. [2]
    R. C. Baker: Dyadic Methods in the measure theory of numbers. Transactions of the AMS 221 (1976), 419–422.zbMATHCrossRefGoogle Scholar
  3. [3]
    H. Bauer: Wahrscheinlichkeitstheorie und Grundzüge der Maßtheorie. De Gruyter, Berlin, 1968.zbMATHGoogle Scholar
  4. [4]
    A.F. Beardon: On the Hausdorff dimension of general Cantor sets. Proc. Camb. Phil. Soc. 61 (1965), 679–694.MathSciNetzbMATHCrossRefGoogle Scholar
  5. [5]
    C. Berge: Graphs and Hypergraphs. North-Holland Publishing Company, Amsterdam, 1973.zbMATHGoogle Scholar
  6. [6]
    M. Bernay: La dimension de Hausdorff de l'ensemble des nombres r-déterministes. C. R. Acad. Sc. Paris, Série A 280 (1975), 539–541.MathSciNetzbMATHGoogle Scholar
  7. [7]
    A.S. Besicovitch: On the sum of digits of real numbers represented in the dyadic system. Math. Ann. 110 (1934), 321–330.MathSciNetCrossRefGoogle Scholar
  8. [8]
    W.A. Beyer: Hausdorff dimension of level sets of some Rademacher series. Pacific J. 12 (1962), 35–46.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [9]
    P. Billingsley: Hausdorff dimension in probability theory. Ill. J. Math. 4 (1960), 187–209.MathSciNetGoogle Scholar
  10. [10]
    P. Billingsley: Hausdorff dimension in probability theory II. Ill. J. Math. 5 (1961), 291–298.MathSciNetGoogle Scholar
  11. [11]
    P. Billingsley: Ergodic Theory and Information. Wiley, New York, 1965.zbMATHGoogle Scholar
  12. [12]
    P. Billingsley: Convergence of Probability Measures. Wiley, New York, 1968.zbMATHGoogle Scholar
  13. [13]
    P. Billingsley, I. Henningsen: Hausdorff dimension of some continued-fraction sets. Z. Wahrscheinlichkeitstheorie verw Geb. 31 (1975), 163–173.MathSciNetzbMATHCrossRefGoogle Scholar
  14. [14]
    D.W. Boyd: The residual set dimension of the Apollonian packing. Mathenatika 20 (1973), 170–174.zbMATHCrossRefGoogle Scholar
  15. [15]
    R.J. Buck: A generalized Hausdorff dimension for functions and sets. Pacific J. 33 (1970), 69–78.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [16]
    R.J. Buck: Hausdorff dimensions, for compact sets in ℝn. Pacific J. 44 (1973), 421–434.MathSciNetzbMATHCrossRefGoogle Scholar
  17. [17]
    G. Choquet: Lectures on Analysis, Vol. II. Benjamin, New York, 1969.zbMATHGoogle Scholar
  18. [18]
    J. Cigler: Ziffernverteilung in s-adischen Brüchen. Math. Zeitschr. 75 (1961), 8–13.MathSciNetzbMATHCrossRefGoogle Scholar
  19. [19]
    J. Cigler: Hausdorffsche Dimensionen spezieller Punktmengen. Math. Zeitschr. 76 (1961), 22–30.MathSciNetzbMATHCrossRefGoogle Scholar
  20. [20]
    C.M. Colebrook: The Hausdorff dimension of certain sets of nonnormal numbers. Michigan Math. J. 17 (1970), 103–116.MathSciNetCrossRefGoogle Scholar
  21. [21]
    M. Denker, C. Grillenberger, K. Sigmund: Ergodic Theory on Compact Spaces. Springer, Berlin, 1976.zbMATHGoogle Scholar
  22. [22]
    J. Dugundji: Topology. Allyn and Bacon, Boston, 1974.Google Scholar
  23. [23]
    H.G. Eggleston: The fractional dimension of a set, defined by decimal properties. J. Math. 20 (1949), 31–36.MathSciNetzbMATHCrossRefGoogle Scholar
  24. [24]
    H.G. Eggleston: Sets of fractional dimension which occur in some problems of number theory. Proc. London Math. Soc 254 (1951), 42–93.Google Scholar
  25. [25]
    G. Frobenius: Über Matrizen aus positiven Elementen. Sitzungsber. preuß. Akad. Wiss., Physik.-math. Kl. 26 (1908), 471–476.Google Scholar
  26. [26]
    J. Galambos: Representations of Real Numbers by Infinite Series. Springer, Berlin, 1976.zbMATHGoogle Scholar
  27. [27]
    H. Gericke: Theorie der Verbände. Bibliographisches Institut, Mannheim, 1967.Google Scholar
  28. [28]
    I.J. Good: The Estimation of Probabilities. M.I.T. Press, Cambridge, 1965.zbMATHGoogle Scholar
  29. [29]
    K. Hatano: Evaluation of Hausdorff measures of generalized Cantor sets. J. Sci. Hiroshima Univ. Ser. A-I 32 (1968), 371–379.MathSciNetzbMATHGoogle Scholar
  30. [30]
    J. Hawkes: On the Hausdorff dimension of the intersection of the range of a stable process with a Borel set. Z. Wahrscheinlichkeitstheorie verw. Geb. 19 (1971), 90–102.MathSciNetzbMATHCrossRefGoogle Scholar
  31. [31]
    J.R. Kinney, T. S. Pitcher: The dimension of some sets defined in terms of f-expansions. Z. Wahrscheinlichkeitstheorie verw. Geb. 4 (1966), 293–315.MathSciNetzbMATHCrossRefGoogle Scholar
  32. [32]
    V. Knichal: Dyadische Entwicklungen und Hausdorffsches Maß. Mém. Soc. Roy. Sci. Bohême, Cl. Sci. Nr. XIV (1933).Google Scholar
  33. [33]
    K. Kuratowski: Topology. Academic Press, New York, 1966/1968.Google Scholar
  34. [34]
    K. Nagasaka: La dimension de Hausdorff de certains ensembles dans [0,1]. Proc. Japan Acad. Ser. A 54 (1978), 109–112.MathSciNetzbMATHCrossRefGoogle Scholar
  35. [35]
    K.R. Parthasarathy: Probability Measures on Metric Spaces. Academic Press, New York, 1967.zbMATHGoogle Scholar
  36. [36]
    J. Peyrière: Calculs de dimensions de Hausdorff. Duke Math. J. 44 (1977), 591–601.MathSciNetzbMATHCrossRefGoogle Scholar
  37. [37]
    A. D. Pollington: The Hausdorff dimension of certain sets related to sequences which are not dense mod 1. Quart. J. Math. Oxford 31 (1980), 351–361.MathSciNetzbMATHCrossRefGoogle Scholar
  38. [38]
    G. Rauzy: Nombres normaux et processus déterministes. Acta Arithmetica 29 (1976), 211–225.MathSciNetzbMATHGoogle Scholar
  39. [39]
    C.A. Rogers: Hausdorff Measures. Cambridge Univ. Press 1970.Google Scholar
  40. [40]
    F. Schweiger: Abschätzung der Hausdorffdimension für Mengen mit vorgeschriebenen Häufigkeiten der Ziffern. Monatshefte Math. 76 (1972), 138–142.MathSciNetzbMATHCrossRefGoogle Scholar
  41. [41]
    F. Schweiger, W. Stradner: Die Billingsleydimension von Mengen mit vorgeschriebenen Ziffern. Sb. Öst. Ak. Wiss. Math.-naturw. Kl., Abt. II, 180 (1971), 95–109.MathSciNetGoogle Scholar
  42. [42]
    M. Sion, R. C. Willmott: Hausdorff measures on abstract spaces. Trans. AMS 123 (1966), 275–309.MathSciNetzbMATHCrossRefGoogle Scholar
  43. [43]
    L. Steinfeld, H. Wegmann: Die Dimension von Teilmengen eines Wahrscheinlichkeitsraumes. Math. Ann. 184 (1970), 317–325.MathSciNetzbMATHCrossRefGoogle Scholar
  44. [44]
    B. Volkmann: Über Klassen von Mengen natürlicher Zahlen. J. reine angew. Math. 190 (1952), 199–230.MathSciNetzbMATHGoogle Scholar
  45. [45]
    B. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind. II. Math. Zeitschr. 59 (1953), 247–254.MathSciNetzbMATHCrossRefGoogle Scholar
  46. [46]
    B. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind. III. Math. Zeitschr. 59 (1953), 259–270.MathSciNetCrossRefGoogle Scholar
  47. [47]
    B. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind. IV. Math. Zeitschr. 59 (1954), 425–433.MathSciNetzbMATHCrossRefGoogle Scholar
  48. [48]
    B. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Ziffereneigenschaft charakterisiert sind. V. Math. Zeitschr. 65 (1956), 389–413.MathSciNetzbMATHCrossRefGoogle Scholar
  49. [49]
    B. Volkmann: Über Hausdorffsche Dimensionen von Mengen, die durch Zifferneigenschaften charakterisiert sind. VI. Math. Zeitschr. 68 (1958), 439–449.MathSciNetzbMATHCrossRefGoogle Scholar
  50. [50]
    H. Wegmann: Über den Dimensionsbegriff in Wahrscheinlichkeitsräumen. Z. Wahrscheinlichkeitstheorie verw. Geb. 9 (1968), 216–221.MathSciNetzbMATHCrossRefGoogle Scholar
  51. [51]
    H. Wegmann: Über den Dimensionsbegriff in Wahrscheinlichkeitsräumen. II. Z. Wahrscheinlichkeitstheorie verw. Geb. 9 (1968), 222–231.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin · Heidelberg 1981

Authors and Affiliations

  • Helmut Cajar

There are no affiliations available

Personalised recommendations